Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have ITP. Side effects after using Wysolone. Taking Ayurvedic treatment. Should it be continued?

sir my wife is suffering from ITP from the last 3 years. she was given steroid 30mg wysolone daily....but its side effect was too she stopped taking wysolone and started Ayurvedic its platelets are varying between 9000-0000.... i dont know what to do should we continue this ayurvedic treatment ? pls help us sir....
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Definately steroids have very strong side effects.You should continue with ayurveda.The proper diagnosis according to ayurvedic rules should be done (not according to modern medicine like ITP)

Now what is the exact nadi of patient says,is very much important.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor